# SDR 03FDEA01677

- Difficulty date: October 1, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N469FE
- Make and model: Boeing 727-200
- Aircraft serial: 21581
- Aircraft time: 39,996 hours, 27,202 cycles
- Engine: Pwa JT8D1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65453132
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN STRINGER CLIP AT BS 950D, STRINGER 6 RT.   REMOVED CRACKED STRINGER CLIP & INSTALLED NEW CLIP AT BS 950D, STRINGER 6 RT IAW   SRM   51-30-2.
